Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 47, NWS Norman, OK

May 19, 2010Ellis County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2010, 1:27 AM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2010, 1:27 AM CDT (06:27 UTC)
Expired
May 19, 2010, 2:15 AM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 153 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 10:49 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WFUS54 KOUN 190627
TOROUN
OKC045-129-190715-
/O.NEW.KOUN.TO.W.0047.100519T0627Z-100519T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ELLIS COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 215 AM CDT

* AT 127 AM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 6 MILES NORTH OF ROLL...MOVING EAST AT 25   
MPH. A TORNADO WAS REPORTED 1 MILE WEST OF PACKSADDLE AT AROUND 122 
AM.

* LOCATIONS IN THE WARNING INCLUDE ANGORA AND ROLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3614 9939 3572 9938 3579 9979 3608 9981
TIME...MOT...LOC 0627Z 271DEG 21KT 3587 9968

$$

TAYLOR
2 follow-up statements
751 
WWUS54 KOUN 190644
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CDT WED MAY 19 2010

OKC045-129-190715-
/O.CON.KOUN.TO.W.0047.000000T0000Z-100519T0715Z/
ROGER MILLS OK-ELLIS OK-
144 AM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN ELLIS AND NORTHEASTERN ROGER MILLS COUNTIES...

AT 144 AM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 7 MILES WEST OF ANGORA...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE ANGORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3580 9968 3610 9970 3614 9939 3572 9938
TIME...MOT...LOC 0644Z 277DEG 22KT 3585 9955

$$

TAYLOR
576 
WWUS54 KOUN 190700
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
200 AM CDT WED MAY 19 2010

OKC045-129-190715-
/O.CON.KOUN.TO.W.0047.000000T0000Z-100519T0715Z/
ROGER MILLS OK-ELLIS OK-
200 AM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN ELLIS AND NORTHEASTERN ROGER MILLS COUNTIES...

AT 200 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES WEST OF ANGORA...
MOVING EAST AT 20 MPH. IN ADDITION TO A TORNADO THREAT... THIS STORM 
LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

* LOCATIONS IN THE WARNING INCLUDE ANGORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3609 9939 3578 9938 3581 9960 3602 9963
TIME...MOT...LOC 0700Z 271DEG 19KT 3585 9947

$$

TAYLOR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 11:00 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, May 18, 11:00 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT TUE MAY 18 2010

.AVIATION...
06Z TAFS...SHORT TERM MODELS AND RADAR TRENDS AGREE THAT CURRENT
TSTMS WILL AFFECT AREAS PRIMARILY NEAR AND NORTH OF INTERSTATE 40.
MVFR CIGS ARE LIKELY...WITH IFR CIGS POSSIBLE NORTH OF A WARM
FRONT WHICH MAY HAVE TROUBLE MAKING IT VERY FAR INTO SOUTHERN OK
ON WEDNESDAY. WED AFT/EVE FORECAST IS HIGHLY UNCERTAIN AND
DEPENDENT ON THE EVOLUTION OF MORNING CONVECTION.

TAYLOR

&&

.PREV DISCUSSION... /ISSUED 1014 PM CDT TUE MAY 18 2010/

UPDATE...
SHOWERS/STORMS BEGINNING TO MOVE INTO NW OK WITH SEVERAL
SUPERCELLS APPROACHING FROM UPSTREAM OVER N TX PANHANDLE INTO SW
KS. FURTHER INCREASE IN COVERAGE LIKELY OVERNIGHT... WHICH IS
COVERED WELL IN THE GOING FORECAST. WE WILL LIKELY DO AN UPDATE
AROUND OR JUST AFTER MIDNIGHT TO DEAL WITH TEMPORAL WORDING IN THE
ZFP... OTHERWISE NO BIG CHANGES ARE NEEDED AT THIS POINT.

REF. MCD #616... W OK BEING MONITORED FOR POSSIBLE WATCH WITHIN
THE HOUR.

PREV DISCUSSION... /ISSUED 648 PM CDT TUE MAY 18 2010/

AVIATION...
00Z TAFS...VFR CONDITIONS WILL PREVAIL UNTIL AN EXPECTED
THUNDERSTORM COMPLEX BEGINS TO AFFECT KGAG FIRST...THEN OTHER
SITES THEREAFTER. CERTAINLY...VERY HEAVY RAIN COULD LOWER VSBY
MUCH MORE THAN IN CURRENT TAFS...BUT WE WILL WAIT TO PINPOINT
WHERE THE HEAVIEST RAIN MAY BE. MOISTURE ADVECTION WILL LIKELY
LEAD TO AT LEAST MVFR CIGS IN THE MORNING...AND TIMING OF CIG
IMPROVEMENT IS HIGHLY UNCERTAIN. A WARM FRONT WILL LIE ACROSS OK
TOMORROW...AND LOW CIGS COULD PERSIST ALL DAY NORTH OF THIS FRONT.

TAYLOR

PREV DISCUSSION... /ISSUED 318 PM CDT TUE MAY 18 2010/

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING
ACROSS COLORADO.. NEW MEXICO AND THE OKLAHOMA/TEXAS PANHANDLES
THIS EVENING AHEAD OF AN UPPER WAVE IN THE FOUR CORNERS REGION.
SIGNALS STILL LOOK GOOD THAT THESE INITIAL STORMS SHOULD DEVELOP
INTO A LARGE STORM COMPLEX AND MOVE EAST INTO THE AREA THIS
EVENING. ISOLATED SEVERE STORMS ARE NOT OUT OF THE QUESTION
OVERNIGHT AND EARLY WEDNESDAY MORNING WITH THE COMPLEX... BUT
SEVERE WEATHER THREAT WILL INCREASE WEDNESDAY AFTERNOON AS WARM
FRONT MOVES NORTH FROM TEXAS INTO OKLAHOMA ALLOWING MORE LOW-LEVEL
MOISTURE AND HIGHER INSTABILITY TO RETURN TO THE AREA. THERE STILL
IS SOME UNCERTAINTY AND DIFFERENCES AMONG THE NUMERIC MODELS ABOUT
WHERE THESE SURFACE BOUNDARIES WILL BE LOCATED BY WEDNESDAY
AFTERNOON. THE LOCATION OF THE WARM FRONT WILL LIKELY BE
INFLUENCED BY THE LOCATION OF THE MORNING CONVECTION AND
ASSOCIATED OUTFLOW AND GFS IS MORE AGGRESSIVE IN MOVING THE
DRYLINE FARTHER EAST BY 00Z/THURSDAY. AT THE MOMENT... WILL GO
WITH THE SCENARIO OF KEEPING THE DRYLINE FARTHER WEST THROUGH THE
AFTERNOON AND KEEPING THE ELEVATED SEVERE WEATHER RISK WEST TO
NEAR THE WESTERN CWA BORDER. STORM CHANCES WILL LINGER IN EASTERN
PORTIONS OF THE AREA THURSDAY ALTHOUGH THE SPECIFICS WILL BE QUITE
DEPENDENT ON HOW WEDNESDAY'S STORMS INFLUENCE THE ENVIRONMENT.

IN THE EXTENDED... THE AREA REMAINS UNDER SOUTHWESTERLY FLOW ALOFT
BUT THE BEST FLOW REMAINS TO THE NORTHWEST AND SO STORM CHANCES
REMAIN LOW. DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  82  63  79 /  70  40  50  20
HOBART OK         61  84  59  81 /  60  30  30  10
WICHITA FALLS TX  65  92  64  88 /  50  30  30  10
GAGE OK           60  78  54  76 /  70  40  30  10
PONCA CITY OK     60  71  58  72 /  70  70  60  30
DURANT OK         65  85  69  81 /  40  30  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/03/03
Hazardous weather outlook, May 18, 11:40 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT TUE MAY 18 2010

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
WEST OF A LINE EXTENDING FROM WOODWARD TO LAWTON IN OKLAHOMA...TO
HENRIETTA TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 10 PM TO
4 AM.

IMPACTS...
HAIL TO 2 INCHES DIAMETER.
WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
EVENING AND OVERNIGHT.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER EASTERN NEW MEXICO AND
THE PANHANDLES LATE TODAY...AND FORM INTO A LARGE COMPLEX OF STRONG
AND SEVERE STORMS THIS EVENING. A LOW-LEVEL JET IS EXPECTED OVER THE
EASTERN TEXAS PANHANDLE AND WESTERN OKLAHOMA TONIGHT...WHICH IS
EXPECTED TO ALLOW STORMS TO MAINTAIN THEIR STRENGTH INTO WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. SOME OF THESE STORMS MAY BE SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...

WEDNESDAY....
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON AND EVENING IN THE WESTERN HALF OF OKLAHOMA AND ADJACENT
PARTS OF NORTH TEXAS. THIS MODERATE RISK INCLUDES THE OKLAHOMA CITY
AND WICHITA FALLS METRO AREAS. A SLIGHT RISK EXISTS TO THE EAST OF
THIS AREA.

THUNDERSTORMS MAY BE ONGOING WEDNESDAY MORNING ACROSS A LARGE PART
OF OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS. THE RISK FOR SEVERE
WEATHER WILL BE LOW WITH THIS INITIAL BATCH OF THUNDERSTORMS...
ALTHOUGH SMALL HAIL AND HEAVY RAINFALL WILL BE POSSIBLE.

LATER IN THE AFTERNOON...AN APPROACHING UPPER LEVEL STORM WILL ALLOW
VERTICAL WIND SHEAR TO INCREASE...MAKING THE ENVIRONMENT FAVORABLE
FOR SIGNIFICANT SEVERE WEATHER. STORMS ARE EXPECTED TO DEVELOP EAST
OF A SHARPENING DRY LINE...THAT WILL BE LOCATED NEAR THE OKLAHOMA
AND TEXAS PANHANDLE BORDER...AND NEAR A WARM FRONT THAT WILL BE BE
LOCATED ACROSS PARTS OF WESTERN INTO SOUTH-CENTRAL OKLAHOMA. A
SURFACE LOW PRESSURE AREA WILL HELP GENERATE VERY FAVORABLE LOW
LEVEL WIND SHEAR FOR TORNADO DEVELOPMENT IN THE VERY HUMID AIRMASS.
THE MAIN IMPACT DURING THIS TIME WILL BE VERY LARGE HAIL AND
TORNADOES...ESPECIALLY IF ANY THUNDERSTORM CAN INTERACT WITH THE
WARM FRONT. LATER IN THE EVENING THROUGH EARLY THURSDAY...DAMAGING
WIND IS EXPECTED TO BE THE PRIMARY THREAT WHEN THUNDERSTORMS MOVE
INTO EASTERN OKLAHOMA.

THURSDAY...
A WEAK COLD FRONT WILL FOLLOW WEDNESDAYS STORM SYSTEM AND SHIFT THE
FOCUS FOR THUNDERSTORMS ACROSS FAR SOUTHEAST PORTIONS OF OKLAHOMA
AND DOWN INTO NORTHEAST TEXAS. SEVERE STORMS WILL BE POSSIBLE OVER
FAR SOUTHEAST OKLAHOMA.

OTHER HAZARDOUS WEATHER...
NONE.

In the hours before

Special weather statement, May 18, 11:27 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CDT TUE MAY 18 2010

OKZ009-014-190500-
ROGER MILLS OK-ELLIS OK-
1127 PM CDT TUE MAY 18 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS
COUNTIES.

AT 1126 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING BOTH
TORNADOES AND LARGE HAIL WAS LOCATED 14 MILES WEST OF
DURHAM...MOVING EAST AT 25 MPH.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3602 9972 3577 9968 3576 10000 3598 10001

TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:39 PM CDTTornado WarningOUNEllis, Roger Mills36 min
May 19, 12:14 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min
May 19, 12:49 AM CDTTornado WarningOUNEllis, Roger Mills41 min
May 19, 2:07 AM CDTTornado WarningOUNCuster, Dewey, Ellis, Roger Mills38 min
May 19, 2:43 AM CDTSevere Thunderstorm WarningOUNDewey62 min
May 19, 3:30 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward6 hr
May 19, 3:39 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major66 min
May 19, 4:22 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major53 min
May 19, 4:50 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward40 min
May 19, 5:09 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major51 min
May 19, 5:25 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward65 min
May 19, 5:57 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne63 min
May 19, 6:07 AM CDTSevere Thunderstorm WarningOUNKay53 min
May 19, 6:18 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods, Woodward4 hr
May 19, 6:52 AM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne23 min
May 19, 7:00 AM CDTAreal Flood AdvisoryOUNKay4 hr
May 19, 8:34 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward24 hr
May 19, 9:48 AM CDTFlash Flood WatchOUNAlfalfa, Blaine, Dewey, Ellis, Garfield, Grant and 9 more13 hr
May 19, 2:35 PM CDTRiver Flood WarningOUNGrant, Kay, Noble37 hr
May 19, 2:41 PM CDTRiver Flood WarningOUNKingfisher, Logan37 hr
May 19, 3:12 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills63 min
May 19, 3:26 PM CDTTornado WarningOUNBlaine, Kingfisher34 min
May 19, 3:26 PM CDTTornado WarningOUNDewey, Roger Mills49 min
May 19, 3:42 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward63 min
May 19, 3:56 PM CDTTornado WarningOUNGarfield, Kingfisher49 min
May 19, 4:09 PM CDTTornado WarningOUNDewey51 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward64 min
May 19, 4:41 PM CDTTornado WarningOUNGarfield, Kingfisher, Logan49 min
May 19, 4:52 PM CDTTornado WarningOUNBlaine, Dewey38 min
May 19, 5:22 PM CDTTornado WarningOUNKingfisher53 min
May 19, 5:26 PM CDTTornado WarningOUNGarfield, Logan, Noble, Payne64 min
May 19, 6:13 PM CDTTornado WarningOUNKingfisher, Logan47 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
May 19, 6:21 PM CDTSevere Thunderstorm WarningOUNLincoln24 min
May 19, 6:24 PM CDTTornado WarningOUNPayne66 min
May 19, 6:25 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:30 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie60 min
May 19, 6:49 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens56 min
May 19, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln37 min
May 19, 6:55 PM CDTTornado WarningOUNCleveland, Grady, McClain, Pottawatomie50 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Logan46 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.